Detail publikace

Representation of the solutions of linear discrete systems with constant coefficients and two delays

Originální název

Representation of the solutions of linear discrete systems with constant coefficients and two delays

Anglický název

Representation of the solutions of linear discrete systems with constant coefficients and two delays

Jazyk

en

Originální abstrakt

The purpose of this paper is to develop a method for the construction of solutions to initial problems of linear discrete systems with constant coefficients and with two delays. Solutions are expressed with the aid of a special function called the discrete matrix delayed exponential for two delays. Such approach results in a possibility to express an initial Cauchy problem in a closed form. Examples are shown illustrating the results obtained.

Anglický abstrakt

The purpose of this paper is to develop a method for the construction of solutions to initial problems of linear discrete systems with constant coefficients and with two delays. Solutions are expressed with the aid of a special function called the discrete matrix delayed exponential for two delays. Such approach results in a possibility to express an initial Cauchy problem in a closed form. Examples are shown illustrating the results obtained.

BibTex


@article{BUT107483,
  author="Josef {Diblík} and Blanka {Morávková}",
  title="Representation of the solutions of linear discrete systems with constant coefficients and two delays",
  annote="The purpose of this paper is to develop a method for the construction of solutions to initial problems of linear discrete systems with constant coefficients and with two delays. Solutions are expressed with the aid of a special function called the discrete matrix delayed exponential for two delays. Such approach results in a possibility to express an initial Cauchy problem in a closed form. Examples are shown illustrating the results obtained.",
  chapter="107483",
  doi="10.1155/2014/320476",
  number="1",
  volume="2014",
  year="2014",
  month="may",
  pages="1--19",
  type="journal article in Web of Science"
}